标题:On a Solution of the Quaternion Matrix Equation and Its Applications
作者:Jiang, Tongsong; Ling, Sitao
作者机构:[Jiang, Tongsong] Linyi Univ, Dept Math, Linyi, Shandong, Peoples R China.; [Jiang, Tongsong] Shandong Univ, Dept Comp Sci & Technol, Jinan, Shandon 更多
通讯作者:Jiang, TS
通讯作者地址:[Jiang, TS]Linyi Univ, Dept Math, Linyi, Shandong, Peoples R China.
来源:ADVANCES IN APPLIED CLIFFORD ALGEBRAS
出版年:2013
卷:23
期:3
页码:689-699
DOI:10.1007/s00006-013-0384-6
关键词:Consimilarity; quaternion; real representation
摘要:This paper studies the problem of solution of the quaternion matrix equation by means of real representation of a quaternion matrix, derives a similarity version of Roth's theorem for the existence of solution to the quaternion matrix equation, and obtains closed-form solutions of the quaternion matrix equation in explicit forms. As a special case, this paper also gives some applications of the solutions of complex matrix equation and of the consimilarity of complex matrices.
收录类别:SCOPUS;SCIE
WOS核心被引频次:5
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84881375878&doi=10.1007%2fs00006-013-0384-6&partnerID=40&md5=81947b91d091699e8ed7b0c0b70ae646
TOP